Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 126, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 2, 2013, 6:56 PM EDT for 4 counties in Georgia. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2013, 6:56 PM EDT (22:56 UTC)
- Expired
- Jun 2, 2013, 7:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bibb County, GA, Crawford County, GA, Peach County, GA, Taylor County, GA
The radar
The Robins AFB radar (KJGX), 55 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 7:01 PM EDT | TSTM WND DMG | Reynolds, GA | TAYLOR COUNTY EMERGENCY MANAGER REPORTED THREE TREES DOWN NEAR REYNOLDS. |
| Jun 2, 7:20 PM EDT | TSTM WND DMG | 1 Nne Lee Pope, GA | CRAWFORD COUNTY EMERGENCY MANAGER REPORTED A COUPLE TREES DOWN ON THE SOUTH END OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1038 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
310 WUUS52 KFFC 022256 SVRFFC GAC021-079-225-269-022345- /O.NEW.KFFC.SV.W.0126.130602T2256Z-130602T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 656 PM EDT SUN JUN 2 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN BIBB COUNTY IN CENTRAL GEORGIA SOUTHERN CRAWFORD COUNTY IN CENTRAL GEORGIA NORTHERN PEACH COUNTY IN CENTRAL GEORGIA EAST CENTRAL TAYLOR COUNTY IN WEST CENTRAL GEORGIA * UNTIL 745 PM EDT * AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR REYNOLDS...MOVING EAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT VALLEY AND BYRON. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX. && LAT...LON 3279 8375 3256 8375 3253 8421 3264 8423 TIME...MOT...LOC 2256Z 253DEG 17KT 3260 8413 $$
2 follow-up statements
817 WWUS52 KFFC 022317 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 717 PM EDT SUN JUN 2 2013 GAC269-022327- /O.CAN.KFFC.SV.W.0126.000000T0000Z-130602T2345Z/ TAYLOR GA- 717 PM EDT SUN JUN 2 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TAYLOR COUNTY IS CANCELLED... . IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX. LAT...LON 3279 8375 3256 8375 3255 8401 3268 8407 TIME...MOT...LOC 2317Z 253DEG 17KT 3263 8402 $$ GAC021-079-225-022345- /O.CON.KFFC.SV.W.0126.000000T0000Z-130602T2345Z/ PEACH GA-BIBB GA-CRAWFORD GA- 717 PM EDT SUN JUN 2 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR SOUTHERN CRAWFORD...SOUTHWESTERN BIBB AND NORTHERN PEACH COUNTIES... AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR HORNS...MOVING EAST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEE POPE...FRIENDSHIP...POWERVILLE...BYRON AND JACK BROWN ESTATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX. && LAT...LON 3279 8375 3256 8375 3255 8401 3268 8407 TIME...MOT...LOC 2317Z 253DEG 17KT 3263 8402 $$
193 WWUS52 KFFC 022335 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 735 PM EDT SUN JUN 2 2013 GAC021-079-225-022345- /O.CAN.KFFC.SV.W.0126.000000T0000Z-130602T2345Z/ PEACH GA-BIBB GA-CRAWFORD GA- 735 PM EDT SUN JUN 2 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD... SOUTHWESTERN BIBB AND NORTHERN PEACH COUNTIES IS CANCELLED... OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FRIENDSHIP...POWERVILLE...BYRON AND JACK BROWN ESTATES. THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. HOWEVER...FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM. IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX. LAT...LON 3279 8375 3256 8375 3255 8401 3268 8407 TIME...MOT...LOC 2335Z 253DEG 17KT 3265 8392 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:05 PM EDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jun 2, 4:05 PM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 405 PM EDT SUN JUN 2 2013 ...ISOLATED SEVERE STORMS POSSIBLE THIS EVENING... .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... COLD FRONT STILL NORTHWEST OF THE STATE HOWEVER TWO LINES OF CONVECTION HAVE DEVELOPED ACROSS THE CWA AHEAD OF THIS FRONT. LOCAL WRF HAS PICKED UP ON BOTH LINES BUT WEAKENS THE EASTERN LINE AND LETS THE WESTERN LINE DOMINATE. ALTHOUGH HRRR ISNT AS CLEAR WITH BOTH LINES...IT DOES SHOW THE WEST LINE OF CONVECTION CONTINUING TO DOMINATE AND PUSH EAST. FORECAST IS IN LINE WITH THESE TWO HI-RES MODELS WITH THE FOCUS BECOMING ON THE WEST LINE. WILL CONTINUE TO MOVE EAST TONIGHT SO HAVE SHOWN CATEGORICAL POPS INTO THE EVENING FOR MUCH OF THE CWA. WITH 1500-2000 J/KG OF MUCAPE THIS AFTERNOON ISOLATED SVR STORMS ARE POSSIBLE WITH THE MAIN THREATS BEING WIND AND HAIL. BEHIND THIS LINE...COULD STILL SEE SCATTERED STORMS DEVELOP OVERNIGHT. CONFIDENCE IS LOW THOUGH ON FORECAST TONIGHT AS THERE ARE SOME DIFFERENCES IN THE MODELS /INCLUDING HI RES/...SOME SHOWING AN ACTIVE NIGHT WHILE OTHERS LIMITING ACTIVITY. HAVE BASICALLY GONE CHANCE POPS THROUGH THE NIGHT. COLD FRONT WILL PUSH THROUGH NORTH GEORGIA TONIGHT AND INTO CENTRAL GEORGIA ON MONDAY. WILL BE ENOUGH MOISTURE AND LIFT FROM THE FRONT THAT CONVECTION IS POSSIBLE AGAIN ON MONDAY BUT THE BETTER CHANCES WILL BE ACROSS THE SOUTHEAST PART OF THE CWA. PLENTY OF INSTABILITY /2000 J/KG OF MUCAPE/ MONDAY AFTERNOON TO SEE A FEW STRONG STORMS. STORMS LOOK TO CONTINUE WITH LAST IN A SERIES OF SHORTWAVES TO MOVE THROUGH MONDAY NIGHT. WILL INCREASE POPS TO HIGH END CHANCE RANGE THROUGH 12Z TUESDAY AS FRONT PUSHES THROUGH. TEMPS ARE NEAR A MODEL BLEND. 11 && .PREV DISCUSSION... /ISSUED 207 PM EDT SUN JUN 2 2013/ PREV DISCUSSION... UPDATE... /ISSUED 1025 AM EDT SUN JUN 2 2013/ SHOWERS AND THUNDERSTORMS HAVE BEEN SLOW TO DEVELOP ACROSS MUCH OF THE CWA THIS MORNING SO MAIN CHANGE TO THE FORECAST HAS BEEN TO REDUCE POPS FOR THE MORNING. BY EARLY AFTERNOON THOUGH...THE HRRR INCREASES COVERAGE GREATLY ACROSS THE NORTH AND WESTERN PART OF THE CWA AND THIS IS IN LINE WITH THE FORECAST. SOME INDICATION IN THE MODELS SUCH AS THE GFS AND ECMWF THAT THE BETTER COVERAGE WILL CONTINUE INTO TONIGHT AND MAY NEED TO ADJUST OUR POPS UPWARD OVERNIGHT IN FUTURE UPDATES. PORTIONS OF FANNIN AND GILMER COUNTY HAVE ALREADY SEEN AROUND 4 INCHES OF RAIN DURING THIS EVENT SO FAR. ALTHOUGH THEY HAVE RECEIVED A REPRIEVE FROM THE HEAVY RAIN...WILL HAVE TO CONTINUE TO MONITOR THIS AREA CLOSELY FOR POTENTIAL ISOLATED FLOODING AS HEAVY RAIN IS POSSIBLE AGAIN THIS AFTERNOON. 11 PREVIOUS LONG TERM... TUESDAY THROUGH SATURDAY/... /ISSUED 353 AM EDT SUN JUN 2 2013/ MODELS SHOW THE COLD FRONT PUSHING INTO SOUTH GA MONDAY NIGHT... WHERE IT MEANDERS... THEN DRIFTS BACK NORTH SLIGHTLY BY TUESDAY AFTERNOON. THIS WILL WARRANT HOLDING ONTO A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE SOUTHERN REACHES OF THE FORECAST AREA ON TUESDAY. A SLIGHT CHANCE OF STORMS SPREAD BACK ACROSS NORTH GA BY WEDNESDAY AS AN EASTERLY WIND FLOW BEGINS TO ADVECT DEEP ATLANTIC MOISTURE BACK OVER THE AREA WHILE A SERIES OF UPPER DISTURBANCES BEGIN TO CARVE A BROAD LONG WAVE TROUGH THAT STRETCHES DOWN THE MS VALLEY REGION BY WEDNESDAY AFTERNOON. THIS UPPER TROUGH DEEPENS OVER THE SOUTH ON THURSDAY AND PROVIDES THE SUPPORT FOR SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE FORECAST AREA THURSDAY AFTERNOON AND EVENING. AT THE SAME TIME... THE ECMWF AND GFS SHOW AN EARLY SEASON TROPICAL SYSTEM PUSHING INTO THE EASTERN GULF ON THURSDAY... ACROSS CENTRAL FL AND INTO THE WESTERN ATLANTIC ON FRIDAY...THEN UP THE EAST COAST ON SATURDAY AS HIGH PRESSURE BUILDING SOUTH OF CANADA HELPS HOLD THE SYSTEM OFF SHORE. AHEAD OF THIS SYSTEM ON FRIDAY... A CONTINUED MOIST EASTERLY FLOW AND UPPER TROUGH WILL SUPPORT DIURNALLY DRIVEN AFTERNOON AND EVENING CONVECTION ACROSS THE AREA AGAIN ON FRIDAY. AS THE TROPICAL SYSTEM PUSHES OFF TO THE NE ON SATURDAY... MODELS SHOW A COLD FRONT AND DRIER AIR SPREADING SOUTH IN ITS WAKE. DUE TO MUCH UNCERTAINTY ON TIMING AND TRACK... WILL CONTINUE TO SHOW A CHANCE OF CONVECTION ON SATURDAY FOR NOW AND MONITOR CHANGES IN THE MODEL RUNS CLOSELY OVER THE NEXT SEVERAL DAYS. 39 AVIATION... 18Z UPDATE... CONVECTION HAS BEGUN TO DEVELOP AROUND THE TERMINALS AND FOR NOW IS ORIENTED IN TWO LINES. EXPECT CONVECTION TO CONTINUE THROUGH THIS EVENING BUT THEN CHANCES WILL DECREASE. HAVE KEPT SHRA IN THE TAFS FOR MUCH OF THE NIGHT...BUT CANT COMPLETELY RULE OUT THE CHANCE OF MORE TSRA. COULD SEE SOME GUSTY WINDS AND BRIEF LOWER CIGS IN THE TSRA BUT SO SHORT LIVED THAT HAVENT INCLUDED IT IN THE TAF YET EXCEPT FOR MINOR REDUCTION IN VSBY. CIGS ARE EXPECTED TO LOWER OVERNIGHT INTO THE IFR TO LOW MVFR RANGE. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON TIMING OF CONVECTION...VSBYS AND CIGS. HIGH CONFIDENCE ON WIND DIRECTION...BUT MEDIUM ON SPEEDS DUE TO POSSIBLE GUSTS IN TSRA. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 84 63 87 / 80 40 30 10 ATLANTA 69 84 68 86 / 80 40 10 10 BLAIRSVILLE 62 80 60 81 / 80 40 10 10 CARTERSVILLE 66 84 62 88 / 80 40 10 10 COLUMBUS 72 87 70 89 / 80 50 30 10 GAINESVILLE 67 83 65 85 / 80 40 20 10 MACON 69 86 68 90 / 80 50 40 20 ROME 67 83 61 88 / 70 30 10 10 PEACHTREE CITY 67 84 62 87 / 80 40 20 10 VIDALIA 72 86 71 89 / 60 60 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11 LONG TERM....DEESE AVIATION...11
Hazardous weather outlook, Jun 2, 2:38 PM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 238 PM EDT SUN JUN 2 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 238 PM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED SEVERE STORMS THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... ISOLATED STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. DISCUSSION... A STORM SYSTEM WILL PUSH ACROSS THE OHIO VALLEY AND DRAG A COLD FRONT INTO NORTH GEORGIA TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT AND SPREAD ACROSS THE REST OF THE REGION DURING THE LATE AFTERNOON AND EVENING HOURS. MODERATE UPPER LEVEL FORCING AND AFTERNOON INSTABILITY COULD ALLOW A FEW STORMS TO BECOME SEVERE ACROSS NORTH AND PARTS OF CENTRAL GEORGIA DURING DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ...ISOLATED STRONG STORMS POSSIBLE ON MONDAY... A COLD FRONT WILL SAG SOUTHWARD ACROSS PARTS OF NORTH AND CENTRAL GEORGIA ON MONDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE FRONT DURING DAYTIME HEATING. FRONTAL FORCING AND MODERATE INSTABILITY COULD ALLOW A FEW STORMS TO BECOME STRONG MONDAY AFTERNOON... PRODUCING GUSTY WINDS... SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAIN. THE THUNDERSTORM THREAT WILL DECREASE OVER THE AREA TUESDAY AND WEDNESDAY AS THE FRONT PUSHES INTO SOUTH GEORGIA ALTHOUGH ISOLATED THUNDERSTORMS MAY STILL BE POSSIBLE ACROSS PARTS OF CENTRAL GEORGIA. A BETTER CHANCE OF SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL RETURN TO ALL OF NORTH AND CENTRAL GEORGIA FOR THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT STORM REPORTS THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 2, 6:14 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EDT SUN JUN 2 2013
GAZ069>072-081-022300-
614 PM EDT SUN JUN 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MONROE...LAMAR...
JONES...UPSON AND CRAWFORD COUNTIES UNTIL 700 PM EDT...
AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS WITH HEAVY RAIN FROM COLLIER TO 8 MILES WEST OF
SALEM...MOVING EAST AT 15 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
MONROE...LAMAR...JONES...UPSON AND CRAWFORD COUNTIES...INCLUDING
AREAS AROUND COLLIER...REDBONE CROSSROADS...REDBONE...YATESVILLE...
FORSYTH...LOGTOWN...BRENT...SALEM...CULLODEN...PLANT SCHERER...
MUSELLA...JARRELL PLANTATION...DAMES FERRY...RUSSELLVILLE AND
BOLINGBROKE. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3310 8357 3292 8383 3270 8406 3278 8433
3292 8427 3310 8400
TIME...MOT...LOC 2214Z 270DEG 12KT 3304 8398 3292 8416
3277 8431Special weather statement, Jun 2, 6:14 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 614 PM EDT SUN JUN 2 2013 GAZ079>081-022245- 614 PM EDT SUN JUN 2 2013 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT...TAYLOR AND CRAWFORD COUNTIES UNTIL 645 PM EDT... AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BUTLER...MOVING EAST AT 25 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TALBOT... TAYLOR AND CRAWFORD COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE BUTLER...FICKLING MILL AND REYNOLDS. && LAT...LON 3274 8403 3255 8400 3253 8435 3264 8440 TIME...MOT...LOC 2215Z 258DEG 23KT 3260 8427
Special weather statement, Jun 2, 6:18 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 PM EDT SUN JUN 2 2013
GAZ027-038-022230-
618 PM EDT SUN JUN 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN OGLETHORPE AND MADISON COUNTIES UNTIL 630 PM EDT...
AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SMITHONIA...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE SANDY
CROSS...SMITHONIA...COLBERT...COMER...PAOLI...WATSON MILL BRIDGE
STATE PARK...POINT PETER AND CARLTON. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS.
&&
LAT...LON 3387 8320 3408 8325 3416 8307 3415 8305
3413 8305 3411 8303 3410 8303 3401 8293
3402 8291 3399 8286
TIME...MOT...LOC 2217Z 247DEG 23KT 3401 8310Local storm report, Jun 2, 6:35 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG DULUTH 34.00N 84.14W
06/02/2013 GWINNETT GA BROADCAST MEDIA
SEVERAL TREES DOWN.
&&
17Special weather statement, Jun 2, 6:41 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
641 PM EDT SUN JUN 2 2013
GAZ071-072-081-082-022315-
641 PM EDT SUN JUN 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING...AND PEA SIZED HAIL IN MONROE...JONES...BIBB
AND CRAWFORD COUNTIES UNTIL 715 PM EDT...
AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAKE TOBESOFKEE...MOVING EAST AT 25 MPH.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE LIZELLA...LAKE
TOBESOFKEE...WESLEYAN...ARKWRIGHT...PAYNE
CITY...MACON...RUTLAND...FRANKLINTON AND CROSS KEYS. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS.
&&
LAT...LON 3280 8396 3294 8390 3294 8353 3281 8351
3274 8358 3274 8360 3273 8360
TIME...MOT...LOC 2241Z 281DEG 23KT 3285 8384Special weather statement, Jun 2, 6:44 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 PM EDT SUN JUN 2 2013
GAZ080>082-094-022315-
644 PM EDT SUN JUN 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH
WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING IN
PEACH...TAYLOR...BIBB AND CRAWFORD COUNTIES UNTIL 715 PM EDT...
AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FICKLING MILL...MOVING EAST AT 25 MPH.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE FICKLING
MILL...REYNOLDS...HORNS...NAKOMIS...KNOXVILLE...ROBERTA...LEE
POPE...FORT VALLEY...FRIENDSHIP...LAKEWOOD...MIAMI
VALLEY...POWERVILLE...BYRON AND JACK BROWN ESTATES. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS.
&&
LAT...LON 3254 8421 3270 8421 3271 8419 3276 8374
3255 8374
TIME...MOT...LOC 2244Z 267DEG 24KT 3263 8409The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:39 PM EDT | Special Weather Statement | FFC | Dade, Walker | 51 min |
| Jun 2, 3:11 AM EDT | Special Weather Statement | FFC | Murray | 49 min |
| Jun 2, 5:08 AM EDT | Special Weather Statement | FFC | Bartow, Fannin, Gilmer, Pickens | 52 min |
| Jun 2, 12:55 PM EDT | Special Weather Statement | FFC | Fannin, Murray | 50 min |
| Jun 2, 1:18 PM EDT | Special Weather Statement | FFC | Pickens | 27 min |
| Jun 2, 1:40 PM EDT | Special Weather Statement | FFC | Jasper | 35 min |
| Jun 2, 1:50 PM EDT | Special Weather Statement | FFC | Lumpkin, Pickens | 25 min |
| Jun 2, 1:55 PM EDT | Special Weather Statement | FFC | Carroll | 35 min |
| Jun 2, 2:07 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, White | 38 min |
| Jun 2, 2:17 PM EDT | Special Weather Statement | FFC | Putnam | 28 min |
| Jun 2, 2:30 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Jun 2, 2:36 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jun 2, 2:58 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Jun 2, 3:02 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 28 min |
| Jun 2, 3:16 PM EDT | Special Weather Statement | FFC | Forsyth | 29 min |
| Jun 2, 3:26 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jun 2, 3:36 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Gwinnett | 39 min |
| Jun 2, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Twiggs, Wilkinson | 47 min |
| Jun 2, 3:51 PM EDT | Special Weather Statement | FFC | Clayton, Henry | 24 min |
| Jun 2, 3:57 PM EDT | Special Weather Statement | FFC | Banks, Hall | 48 min |
| Jun 2, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 52 min |
| Jun 2, 4:14 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 46 min |
| Jun 2, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 43 min |
| Jun 2, 4:26 PM EDT | Special Weather Statement | FFC | Peach | 49 min |
| Jun 2, 4:30 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 30 min |
| Jun 2, 4:31 PM EDT | Special Weather Statement | FFC | Wilkinson | 44 min |
| Jun 2, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 49 min |
| Jun 2, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Peach | 40 min |
| Jun 2, 5:06 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Oconee, Walton | 24 min |
| Jun 2, 5:12 PM EDT | Special Weather Statement | FFC | Wilkinson | 48 min |
| Jun 2, 5:13 PM EDT | Special Weather Statement | FFC | Jackson, Madison | 47 min |
| Jun 2, 5:31 PM EDT | Special Weather Statement | FFC | Talbot | 44 min |
| Jun 2, 5:32 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 28 min |
| Jun 2, 5:41 PM EDT | Special Weather Statement | FFC | Morgan | 34 min |
| Jun 2, 5:45 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 30 min |
| Jun 2, 5:46 PM EDT | Special Weather Statement | FFC | Upson | 29 min |
| Jun 2, 6:14 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jun 2, 6:18 PM EDT | Special Weather Statement | FFC | Oglethorpe | 12 min |
| Jun 2, 6:41 PM EDT | Special Weather Statement | FFC | Bibb | 34 min |
| Jun 2, 6:44 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 31 min |
| Jun 2, 7:04 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Jun 2, 7:52 PM EDT | Special Weather Statement | FFC | Fulton | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.